# SDR DALA2019101005819

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1022-1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON LOWER BRACKET BTW STA Y=1022 AND 1037 AT AFT CARGO COMPARMENT. (CCT). NRC 00646: CORROSION LEVEL 2, LOWER BRACKET BTW STA Y=1022 AND 1037 AT AFT CARGO COMPARMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND DWG #5936667 REV. BU.
